Research Article
Q_K-Type Spaces of Quaternion-Valued Functions
- Department of Mathematics, Faculty of Science, Jazan university, Jazan, Saudi Arabia
Abstract
In this paper we develop the necessary tools to generalize the Q_K-type function classes to the case of the monogenic functions defined in the unit ball of R^3, some important basic properties of these functions are also considered. Further, we show some relations between Q_K(p,q) and α-Bloch spaces of quaternion-valued functions.
How to Cite
M. A. Bakhit, Q_K-Type Spaces of Quaternion-Valued Functions, Int. J. Anal. Appl. 16 (2018), 445–453. https://doi.org/10.28924/2291-8639-16-2018-445
BibTeX
@article{Bakhit2018,
author = {Bakhit, M.A.},
title = {Q_K-Type Spaces of Quaternion-Valued Functions},
journal = {Int. J. Anal. Appl.},
volume = {16},
year = {2018},
pages = {445--453},
doi = {10.28924/2291-8639-16-2018-445}
}References
- [1] M.A. Bakhit, QKclasses in Clifford analysis, Turk. J. Anal. Number Theory, 4(3) (2016), 82-86.
- [2] F. Brackx, R. Delanghe and F. Sommen, Clifford Analysis, Pitman Research Notes in Math. Boston, London, Melbourne, 1982.
- [3] M. Essen and H. Wulan, On analytic and meromorphic functions and spaces of QK-type, Illinois J. Math. 46 (2002), 1233-1258.
- [4] K. Gürlebeck, U. Kähler, M. Shapiro, and L.M. Tovar, On Qp spaces of quaternion-valued functions, Complex Variables Theory Appl. 39 (1999), 115-135.
- [5] K. Gürlebeck and H.R. Malonek, On strict inclusions of weighted Dirichlet spaces of monogenic functions, Bull. Austral. Math. Soc. 64 (2001), 33-50.
- [6] K. Gürlebeck and W. Sprössig, Quaternion and Clifford calculus for engineers and physicists, John Wiley &. Sons, Chich- ester, 1997.
- [7] X. Meng, Some sufficient conditions for analytic functions to belong to QK,0(p,q) space, Abstr Appl. Anal. 2008 (2008), Article ID 404636.
- [8] A.G. Miss, L.F. Resndis, L.M. Tovar, Quaternion F(p,q,s) function spaces, Complex Anal. Oper. Theory 9 (2015), 999- 1024.
- [9] L.F. Reséndis and L.M. Tovar, Besov-type characterizations for Quaternion Bloch functions, In: Le Hung Son et al (Eds) finite or infinite complex Analysis and its applications, Adv. Complex Analysis and applications, Boston MA: Kluwer Academic Publishers (2004), 207-220.
- [10] J. Ryan, Conformally covariant operators in Clifford analysis, Z. Anal. Anwend. 4(4) (1995), 677-704.
- [11] A. Sudbery, Quaternion analysis, Math. Proc. Cambridge Philos. Soc. 85 (1979), 199-225.
- [12] H. Wulan and J. Zhou, QKtype spaces of analytic functions, J. Funct. Spaces Appl. 4(1) (2006), 37-84.